# SDR 01FDEA00653

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 32,712 hours, 6,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 220 CENTER LAND GEAR RH BULKHEAD DOUBLER BETWEEN BS 1361-1381 FND CRACKED.  **  S/D  **  COMING
